# SDR 96ZZZX4715

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: State of Illinois DOT Division of Aeronautics, repair station LX5R031N
- Aircraft: N961LL
- Make and model: Beech B200
- Aircraft serial: BB1139
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: PT50018LMBE
- Condition: Failed
- Location: Mlg Accum Press
- Part time: 304 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR ACCUMULATOR PRESSURE GAUGE WAS PEGGED OUT ON THE HIGH SIDE.  THE ABOVE PRESSURE GAUGE IS PART OF THE 'AVIADESIGN HYDRUALIC LANDING GEAR' MODIFICATION FOR BEECH 200 SERIES AIRCRAFT.  STC SA4378WP.
